MathSciNet Relay Station
MathSciNet bibliographic data
MR949820 46K05 (17C65 46H70 46L70)
Rodríguez-Palacios, Ángel Jordan axioms for $C^*$-algebras. Manuscripta Math. 61 (1988), no. 3, 297–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement